# SDR QXEA9800978

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 13815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- INTERGRANLAR CORROSION FOUND AT FRAME 13815B BETWEEN STRINGER 1 AND 74 ON FRAME SPLICE.  REPAIRED IAW HORIZON EA 4-53-477, FOKKER SRM 51-31-01 AND 51-30-02.
